# SDR UPS05845296

- Difficulty date: August 31, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Jammed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SLIDING WINDOW JAMMED.
